# SDR SWIA201025326

- Difficulty date: December 12, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 31,630 hours, 41,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS AT ROW 6 INOPERATIVE.  (FLT 6383)  REPLACED NR 3 ELBP.
